# SDR FDEA202110302683

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: 655
- Component: Flap
- Component part number: 113N200346H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING INB FWD FLAP LEADING EDGE WORN APPROX 73" OUTB OF THE INB EDGE REPAIRED RH WING INB FLAP LEADING EDGE NOSE SKIN DOUBLER IAW B757-200 SRM 57-53-01-  2R REPAIR 3
